High-dose verapamil plus trandolapril-induced thrombotic microangiopathy


Creative Commons License

GOKEL Y. , Paydas S. , ACIKALIN A. , BOZKURT A.

HAEMATOLOGIA, vol.32, no.3, pp.281-285, 2002 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1163/15685590260461101
  • Title of Journal : HAEMATOLOGIA
  • Page Numbers: pp.281-285

Abstract

Thrombotic microangiopathy (TMA) is a syndrome characterized by microangiopathic haemolytic anaemia, thrombocytopenia, and several variable signs of organ damage due to the platelet thrombi in the microcirculation. This article reports a case with TMA which developed after ingestion of a high-dose combination of verapamil and trandolapril. To the authors' knowledge, no prior cases of TMA induced by trandolapril (an angiotensin-converting enzyme inhibitor) and verapamil (a calcium channel blocker) have been reported in the literature.